Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Hadwiger’s transversal theorem in higher dimensions
Jacob E. Goodman and Richard Pollack.
J. Amer. Math. Soc. 1 (1988), 301-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928260
Local Diophantine Nullstellen inequalities
W. Dale Brownawell.
J. Amer. Math. Soc. 1 (1988), 311-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928261
The invariant trace formula. I. Local theory
James Arthur.
J. Amer. Math. Soc. 1 (1988), 323-383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928262
Intersection homology and torus actions
Frances Kirwan.
J. Amer. Math. Soc. 1 (1988), 385-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928263
Nonnegative solutions of the initial-Dirichlet problem for generalized porous medium equations in cylinders
Björn E. J. Dahlberg and Carlos E. Kenig.
J. Amer. Math. Soc. 1 (1988), 401-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928264
Local smoothing properties of dispersive equations
P. Constantin and J.-C. Saut.
J. Amer. Math. Soc. 1 (1988), 413-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928265
Homotopically stratified sets
Frank Quinn.
J. Amer. Math. Soc. 1 (1988), 441-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 928266